MathSciNet Relay Station
MathSciNet bibliographic data
MR1484887 58G12 (53C21 55N15 55N22 57R40 57R50)
Botvinnik, Boris; Gilkey, Peter; Stolz, Stephan The Gromov-Lawson-Rosenberg conjecture for groups with periodic cohomology. J. Differential Geom. 46 (1997), no. 3, 374–405.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement